Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can having undergone angioplasty increase SGOT levels?

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?
Thu, 29 Dec 2016
Report Abuse
Question is related to
Drug/Medication
Medical Procedures
Cardiologist 's  Response
hi,
sgot is mildly elevated and needs no intervention. I may be because of fatty liver as well. so get one ultrasound liver done which help to rule out fatty liver. Consume low sugar, fat and oil diet along with regular exercises. Also avoid alcohol if any.
Don't worry about sgot.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

three month before my father heart 1 stant angeoplasty ,but he feel more wekness .what is the reason. her ragular diet normal. and take medicen.report say her vsd is 9mm but secont report say two month after vsd 7mm. vsd left to right. her age is 65 nearly.

doctor1 MD

Hi, i m a 53 yrs old male - i had a n MI 14 years ago & have been on heart meds since then. I had angioplasty at the time - no recurrance since. I feel tired & feverish in the evenings, i sometimes get night sweats as well. I am also starting t get involuntary muscle spasms / cramps in my legs after a days work on the beat as a policeman. There are times when i also feel very tired & drained after work that i dont feel i doing anything else. Is there something wrong with me . . .? or is this normal for someone my age & history of MI.

doctor1 MD

My father 73 just had today an angioplasty with 2 stints. He s staying overnight at the hospital and they ve installed a catheter. the bag has bright red blood a lot. the nurses on staff say this is normal and the dr. will only be in another 12 hrs from now. 12 pm. what is happening? People i know who have had a catheter says this did now happen to them. also its very painful when when he feels he s urinating.

Recent questions on  Statin

doctor1 MD

Have been on pravastatin for two weeks and have had diarrehea almost every night,and vomiting last with loose bowels. I am not feeling right with this medicine. Please tell me if I should discontinue and what other med might be better for high cholesterol. Thank you.

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...